# SDR RRXA98430

- Difficulty date: February 25, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N2674U
- Make and model: Doug DC-8-73F
- Aircraft serial: 46062
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Shear Tie
- Condition: Corroded
- Location: Bs 660
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING A MAINTENANCE VISIT, FOUND SHEAR TIE CORRODED BEYOND LIMITS IAW DC-8 SRM, AT STA 660 AND LONGERON 34 LEFT.  REMOVED DAMAGED SHEAR TIE, TREATED AREA IAW DC-8 SRM 51-1-8.  FABRICATED AND INSTALLED NEW SHEAR TIE IAW DAC DWG 5616509 AND DC-8 SRM 53-2-0 FIGURE 1F.
